MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305109
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd needle 27x1/2 rb had leakage at the luer connection.The following information was provided by the initial reporter: material#: 305109.Batch#: 4212451.Verbatim: (b)(4) report.Incident or problem information: (b)(4) reference number (id): (b)(4).Date of incident: (b)(6) 2025.Site name/location: (b)(4).Level of harm: no apparent harm - reached the patient/person -- inconvenient (b)(4) optional report to (b)(4) (health canada): incident details: client used 3 ml bd luer-lok syringe and bd precision glide needle tip to self-inject medication.While self-injecting, client noted that medication was leaking into luer lok hub.Writer noted that needle tip was correctly attached and secure.Assisted client in changing needle tip.Unknown small amount of medication wasted in luer-lok.Device information: device name/description: syringe luer lock tip 3ml.Manufacturer: becton dickinson canada inc.Manufacturer code/model: 309657.Serial or lot number: (b)(6).Device expiry date: 2025-10-31.Supplier: (b)(4).Supplier catalogue number: (b)(4).Was the device retained? no.Investigation request: expected type of investigation: lot review.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4).Follow up.A device history record review was completed by our quality engineer team for provided material number 305109 and lot number 4212451.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported issue, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect similar issues during the production process.Further action has not been determined necessary at this time.

Brand Name
BD PRECISIONGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22680841
Report Number1911916-2025-00548
Device Sequence Number12996126
Product Code FMI
UDI-Device Identifier00382903051090
UDI-Public(01)00382903051090(17)290930(10)4212451
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number305109
Device Lot Number4212451
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown